# SDR FDEA201810082811

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 72,706 hours, 23,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090H
- Part serial: 321090
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UNDERSIDE HAS SMALL CRACK ON THE INBD SIDE NEAR THE INBD FLAP TRACK FAIRING. REPAIRED RT OUTBD FLAP UNDERSIDE SMALL CRACK ON THE INBD SIDE NEAR THE INBD FLAP TRACK FAIRING IAW SRM 51-70-04-OG FIG 14 SHEET 2 AND EA WORK CARD TF-5750-T0342790 P1. RT OUTBOARD AFT FLAP LOWER SURFACE SKIN REPAIR.
